# SDR SWI2023F00237

- Difficulty date: July 5, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MID CAP ANGEL CORRODED AT PAX DOOR THRESHOLD BETWEEN FS310-FS349      (C-CHECK RO 8/16/2023)    REMOVED AND REPLACED PAX DOOR SILL MID CAP ANGLE REF. CRJ 700 SRM 51-41-02-001-001-A01, 51-45-00-001-001-A01, AND DWG SH670-31810 REV. AE. COMPLIED WITH TASK CARD 51-900-1002-SKY
